Analytical solution of a stochastic content-based network model

Mungan M., Kabakcioglu A., Balcan D., Erzan A.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.38, no.44, pp.9599-9620, 2005 (SCI-Expanded) identifier identifier


We define and completely solve a content-based directed network whose nodes consist of random words and an adjacency rule involving perfect or approximate matches for an alphabet with an arbitrary number of letters. The analytic expression for the out-degree distribution shows a crossover from a leading power law behaviour to a log-periodic regime bounded by a different power law decay. The leading exponents in the two regions have a weak dependence on the mean word length, and an even weaker dependence on the alphabet size. The in-degree distribution, on the other hand, is much narrower and does not show any scaling behaviour.